Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPearce, C.-
dc.contributor.authorDragomir, S.-
dc.contributor.authorComanescu, D.-
dc.contributor.editorCho, Y.-
dc.contributor.editorKim, J.-
dc.contributor.editorDragomir, S.-
dc.identifier.citationInequality theory and applications - Volume 2, 2003 / Cho, Y., Kim, J., Dragomir, S. (ed./s), pp.193-201-
dc.publisherNova Science Publishers-
dc.titleGeometric means, index mappings and supermultiplicativity-
dc.typeBook chapter-
dc.publisher.place400 Oser Ave, Suite 1600 hauppauge, New York 11788-3619-
Appears in Collections:Applied Mathematics publications
Aurora harvest 2

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.